Translator Disclaimer
July 2016 A note on the exponential decay for the nonlinear Schrödinger equation
Fábio Natali
Osaka J. Math. 53(3): 717-729 (July 2016).

Abstract

We prove new results about exponential decay rates associated with the two dimensional Schrödinger equation with critical nonlinearity and localized damping. Our article improve incomplete previous results established in [4].

Citation

Download Citation

Fábio Natali. "A note on the exponential decay for the nonlinear Schrödinger equation." Osaka J. Math. 53 (3) 717 - 729, July 2016.

Information

Published: July 2016
First available in Project Euclid: 5 August 2016

zbMATH: 1353.35268
MathSciNet: MR3533465

Subjects:
Primary: 35Q55
Secondary: 93B05, 93B07, 93D15

Rights: Copyright © 2016 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.53 • No. 3 • July 2016
Back to Top